# SDR AALA20171205004

- Difficulty date: November 27, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug MD 83
- Aircraft serial: 53594
- Aircraft time: 54,977 hours, 27,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 59360215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. FUSELAGE EXTERNAL AFT LAVATORY SERVICE PAN HAS CORROSION AT LOWER FORWARD CORNER. INSTALLED DOUBLER PER EA 275685 AND SRM 53-34-00-001.
